Bluelight

Thread: IV Heroin User - Swelling of Feet

Results 1 to 12 of 12
  1. Collapse Details
    IV Heroin User - Swelling of Feet 
    #1
    Bluelighter josie's Avatar
    Join Date
    Nov 2011
    Location
    New Orleans / Dallas
    Posts
    61
    Ok, so, I'm a long-time IV heroin user. I use veins all over my body, not just my arms. To preface, I have not shot in my feet at all recently.

    Yesterday afternoon my feet and ankles swelled up. Not balloon-sized, like when you hit an artery,and they are not painfully swollen. They're just, well.. swollen. Any ideas on why this could have happened or if its even drug IV related?

    I'm sure it'll go away.. its better this morning than it was yesterday... i'm just curious as to if anyone has any idea of what the causation could be.

    Adult onset diabetes? haha..

    thanks in advance for y'alls feedback.

    --J
     

  2. Collapse Details
     
    #2
    Bluelighter Wesley_pipes_27's Avatar
    Join Date
    Nov 2009
    Location
    Tampa Bay, Fl
    Posts
    146
    I had the same thing happen to me last week after a week long Dilaudid(IV) binge. Not swollen absurdly so, like a balloon as you suggest, but none the less still quite swollen. When I ran out of Dillies and went back to Bupe, it slowly got better over the course of a few days. Never painful either, just swollen and bloated looking. Everyone I asked about it (none of whom know of my IV use) suggested simply poor circulation. I have never shot into my feet, and prefer to use a spot on the top of my left forearm. Everything seems to be back to normal now. Curious.

    WP
     

  3. Collapse Details
     
    #3
    Bluelighter josie's Avatar
    Join Date
    Nov 2011
    Location
    New Orleans / Dallas
    Posts
    61
    I read up on it some and saw it also could be a histamine reaction
     

  4. Collapse Details
     
    #4
    Someone I know left something tied round his leg for hours when injecting into his foot and nodding hard, he noticed his foot was swollen and pretty purple round the edges about 3 hours later.
     

  5. Collapse Details
     
    #5
    What makes feet swell is usually fluid build up in your tissue. I am almost certain i know why yours swelled up. Heroin decreases the amount of blood flow because of the depression of your body (i am referring to H as a downer not a psychological depression) And because the feet are the farthest from your heart, naturally the circulation is not as good even when you are sober. So what happened was most likely tissue couldnt release the fluid fast enough because of the decrease in your body so they swelled a little. Just take some time before you score/slam again to give you body a little time to catch up.
     

  6. Collapse Details
     
    #6
    Bluelighter Wesley_pipes_27's Avatar
    Join Date
    Nov 2009
    Location
    Tampa Bay, Fl
    Posts
    146
    ^^ Thank you for that Chaos. I was very curious as to why this happened and this helps shed some light on it.

    WP
     

  7. Collapse Details
     
    #7
    Bluelighter josie's Avatar
    Join Date
    Nov 2011
    Location
    New Orleans / Dallas
    Posts
    61
    4 days later.. swelling has gone down significantly but theyre still a bit swollen. I shoot in my thighs sometimes maybe that had something to do with it? Thanks for the advice y'all.
     

  8. Collapse Details
     
    #8
    Bluelighter josie's Avatar
    Join Date
    Nov 2011
    Location
    New Orleans / Dallas
    Posts
    61
    This has happened about 3 more times about 1 1/2 months apart since this. And it lasts for like... 3-7 days. I dont get it.
     

  9. Collapse Details
     
    #9
    BL Ambassador Captain.Heroin's Avatar
    Join Date
    Nov 2008
    Location
    I wished with all my heart that we could just...leave this world behind. Rise like two angels in the night and magically...disappear.
    Posts
    38,883
    Have you been spending a lot of time on your feet on those days?
     

  10. Collapse Details
     
    #10
    Bluelighter josie's Avatar
    Join Date
    Nov 2011
    Location
    New Orleans / Dallas
    Posts
    61
    absolutely not. work in an office and sit in a chair all day then chairs at restaurants/bars/car/home/bed.

    hmm I should probably exercise more haha
     

  11. Collapse Details
     
    #11
    I think I am having the same problem.3 days ago I started with a red blotch under my left ankle and the next cay the same area became swollen and progressed to my foot being swollen and its just getting worse and the blotch has spread with the swelling. I don't shoot at my feet ever only my right arm. I am about. 15/20 lbs overweight but I don't think that has anything to do with it. Can someone give me some insight to what is going on? It seems its only getting worse.
     

  12. Collapse Details
     
    #12
    Moderator
    Other Drugs

    Join Date
    Jan 2012
    Location
    السلام عليكم Release my Mind... From your Grip.. Poison, poisooonn! Invading, invaaading! Reveal my Soul.
    Posts
    11,701
    Seek immediate medical attention. Do you have a fever? Regardless, SEEK IMMEDIATE MEDICAL ATTENTION. EVERY MINUTE COUNTS. You could have a clot or abscess, a medical emergency that can result in death and amputation if not treated in time.
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •